# SDR DALA2015061103706

- Difficulty date: June 5, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200-206
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA WAS FOUND ON FUSELAGE SKIN BETWEEN BS 200 TO 206.5 AND BETWEEN LONGERONS 18 TO 26 RT.
